# SDR CA141107005

- Difficulty date: October 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- Aircraft time: 2,034 hours
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 9787314203
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN PILOT DISENGAGED AUTO PILOT ON APPROACH, CONTROLS WERE HEAVY COULD NOT MANUAL TRIM TO LIGHTEN.  ALTERNATE TRIM USED TO LIGHTEN FLIGHT LOADS.  ON GROUND, MANUAL TRIM ACTIVATION HAD NO RESPONSE.  PITCH TRIM ACTUATOR REPLACED, REQUIRED FUNCTION TEST CARRIED OUT.  ACFT RETURNED TO SERVICE.
